MAUDE Adverse Event Report: ETHICON INC. EB EXC 5GRN/5WHT 30IN 3-0 D/A V-5; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC 5GRN/5WHT 30IN 3-0 D/A V-5; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 10X53
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Events reported in 2210968-2021-06505, and 2210968-2021-06507.
 
Event or Problem Description
It was reported that a patient underwent an av canal repair on (b)(6) 2021 and suture was used.During the procedure, the needle popped off of the thread.No adverse patient consequences were reported.No additional information was provided.

Brand Name
EB EXC 5GRN/5WHT 30IN 3-0 D/A V-5
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12198374
Report Number2210968-2021-06508
Device Sequence Number4002545
Product Code GAT
UDI-Device Identifier10705031001299
UDI-Public10705031001299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10X53
Device Catalogue Number10X53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1